today is the 7th day I am taking an extra 10mg with my already 20mg. Having some sides, shaky, glucose a bit low tremors and sometime feeling like I am on a fast track. Anyone had are have these sides?
yes! i have those as well. ive been on it for 8 weeks and reduced from 60-40-20 mg and still feeling jittery. is it helping in other ways?
Hi, tunnels! Tremors, shaking, shivering, unsteady gait, fast, irregular, or racing heartbeat, agitation, and mild hypoglycemia have all been reported as minor potential side effects of initiation with Prozac and other antidepressants and generally resolve within a few days to two weeks or so.
But they should be reported to your doctor for her/his records and advice to you.
Best regards and best wishes, Wildcat
tunnels; you already have 2 good answers and yes this is all normal these side effects are always worse for a couple of weeks when you start or when the dose is adjusted, Then they should go away. And slowly you should not feel them as much and start to feel better if the Prozac is going to do the job. But we all have to go thru this normally by the time your on it for 6 to8 weeks you should be feeling the results that are how long the medication takes to give you a full blood level. P.S. And you notice also when you're going through the start you also may notice the things they are trying to help you with the medication increase those symptoms just during the beginning. good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2017 • 6 answers
Updated 17 Dec 2016 • 7 answers
Updated 31 Aug 2011 • 2 answers
Updated 7 May 2015 • 4 answers
Updated 30 Jan 2019 • 2 answers